Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shumilin, Sergei Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:25
Abstract pages:189
Full texts:63
References:9
E-mail:

http://www.mathnet.ru/eng/person151504
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?authorid=123980
http://orcid.org/0000-0002-3953-7054

Publications in Math-Net.Ru
2021
1. S. S. Shumilin, “Methods for anchoring boundary nodes when smoothing a triangular surface mesh”, Program Systems: Theory and Applications, 12:2 (2021),  193–206  mathnet; Program Systems: Theory and Applications, 12:2 (2021), 207–219
2019
2. A. A. Rybakov, S. S. Shumilin, “Study of the vectorization efficiency of loop nests with an irregular number of iterations”, Program Systems: Theory and Applications, 10:4 (2019),  77–96  mathnet
3. A. A. Rybakov, S. S. Shumilin, “Vectorization of the Riemann solver using the AVX-512 instruction set”, Program Systems: Theory and Applications, 10:3 (2019),  59–80  mathnet
4. A. A. Rybakov, S. S. Shumilin, “Vectorization of the Riemann solver using the AVX-512 instruction set”, Program Systems: Theory and Applications, 10:3 (2019),  41–58  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022